Medical Questions > Pregnancy Forum > Am I Pregnant Forum

on a medication called dostinex

User Profile
I was suppose to start my period on the 10th which was monday it is now friday and i still haven\\\'t started. I am on a medication called dostinex and for the last two months my periods have been normal. My fiance and I had unprotected sex around the time of ovulation. I took a hpt sunday and it came up negative. I have signs of being pregnant which are tender breast, nausea, fatigue, cramps or slight pain in left lower abdomen. Could i be pregnant?


Did you find this post helpful?
|

User Profile
replied January 15th, 2011
Am I Pregnant Answer A18475
Hi, and thanks for your medical question on eHealth forum!

Wait until 16th of this Month. Go for a blood pregnancy test. If that is negative, consult your doctor for further tests for delayed periods (PCOD, thyroid, anemia etc) and status of prolactin level. Hope this helps. Take care!



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.